# SDR V0XR2012042600006

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N842EX
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 26,518 hours, 28,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85310027119
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30P AT STATION 182 FORWARD CORRODED.  CUT OUT CORRODED SECTION OF STRINGER 30P AND SPLICED IN NEW SECTION FROM FRAME 187-151 IAW SRM 53-10-21 AND 51-10-00.
